Publicacións nas que colabora con Miguel Brozos-Vázquez (35)

2022

  1. Curvature homogeneous critical metrics in dimension three

    Journal of Mathematical Analysis and Applications, Vol. 514, Núm. 2

  2. Critical metrics and massive gravity solutions on three-dimensional Brinkmann waves

    Classical and Quantum Gravity, Vol. 39, Núm. 1

  3. Corrigendum to “Three-dimensional Lorentzian homogeneous Ricci solitons”

    Israel Journal of Mathematics

2021

  1. Three-dimensional homogeneous critical metrics for quadratic curvature functionals

    Annali di Matematica Pura ed Applicata, Vol. 200, Núm. 1, pp. 363-378

  2. Critical metrics for all quadratic curvature functionals

    Bulletin of the London Mathematical Society, Vol. 53, Núm. 3, pp. 680-685

2020

  1. Solutions to the affine quasi-Einstein equation for homogeneous surfaces

    Advances in Geometry, Vol. 20, Núm. 3, pp. 413-432

  2. On distinguished local coordinates for locally homogeneous affine surfaces

    Monatshefte fur Mathematik, Vol. 192, Núm. 1, pp. 65-74

2019

  1. Isotropic quasi-Einstein manifolds

    Classical and Quantum Gravity, Vol. 36, Núm. 24

2018

  1. The structure of the Ricci tensor on locally homogeneous Lorentzian gradient Ricci solitons

    Proceedings of the Royal Society of Edinburgh Section A: Mathematics, Vol. 148, Núm. 3, pp. 461-482

  2. The affine quasi-Einstein Equation for homogeneous surfaces

    Manuscripta Mathematica, Vol. 157, Núm. 1-2, pp. 279-294

  3. Homogeneous affine surfaces: Affine killing vector fields and gradient ricci solitons

    Journal of the Mathematical Society of Japan, Vol. 70, Núm. 1, pp. 25-70

  4. Half conformally flat generalized quasi-Einstein manifolds of metric signature (2, 2)

    International Journal of Mathematics, Vol. 29, Núm. 1

  5. A natural linear equation in affine geometry: The affine quasi-einstein equation

    Proceedings of the American Mathematical Society, Vol. 146, Núm. 8, pp. 3485-3497

2016

  1. Local structure of self-dual gradient yamabe solitons

    Springer Proceedings in Mathematics and Statistics (Springer New York LLC), pp. 25-35

  2. Homogeneous affine surfaces: Moduli spaces

    Journal of Mathematical Analysis and Applications, Vol. 444, Núm. 2, pp. 1155-1184

  3. Half conformally flat gradient Ricci almost solitons

    Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, Vol. 472, Núm. 2189

  4. Four-dimensional neutral signature self-dual gradient Ricci solitons

    Indiana University Mathematics Journal, Vol. 65, Núm. 6, pp. 1921-1943

2014

  1. Locally conformally flat Lorentzian quasi-Einstein manifolds

    Monatshefte fur Mathematik, Vol. 173, Núm. 2, pp. 175-186

2013

  1. Locally conformally flat Lorentzian gradient Ricci solitons

    Journal of Geometric Analysis, Vol. 23, Núm. 3, pp. 1196-1212

  2. Homogeneous 4-Dimensional Kähler-Weyl Structures

    Results in Mathematics, Vol. 64, Núm. 3-4, pp. 357-369